MAUDE Adverse Event Report: AS LVP HALF SS; INTRAVASCULAR ADMINISTRATION SET

AS LVP HALF SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 2403-0007
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.The patient¿s age was used.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the as lvp half ss had air bubbles in the line while infusing blinatumomab.The following information was provided by the initial reporter: "rn called unit qi nurse and educator into pt room due to pump alarming " air in line".Pt was infusing blinatumomab throughout curlin tubing connected to an alaris 1/2 set.Per rn, pump had been beeping frequently since last evening.On inspection of the tubing, a few bubbles were seen below the alaris pump and one small one above.No air was noticed in the curlin tubing.When the "restart" button was pushed the infusion would continue to infuse (without the beep for a while).The physician was notified and pt to be moved to the curlin home pump once discharge was confirmed.".
 
Additional Manufacturer Narrative
Investigation summary: one sample was returned for investigation by the customer.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed, and then infused with the pump dchu-0009 and pump module dchu-0015 at 125 ml / hr.No air bubbles were observed in the tubing.The customer complaint that there were bubbles in the tubing and the pump was alarming could not be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the as lvp half ss had air bubbles in the line while infusing blinatumomab.The following information was provided by the initial reporter: "rn called unit qi nurse and educator into pt room due to pump alarming " air in line".Pt was infusing blinatumomab throught curlin tubing connected to an alaris 1/2 set.Per rn, pump had been beeping frequently since last evening.On inspection of the tubing, a few bubbles were seen below the alaris pump and one small one above.No air was noticed in the curlin tubing.When the "restart" button was pushed the infusion would continue to infuse (without the beep for a while).The physician was notified and pt to be moved to the curlin home pump once discharge was confirmed.".

Brand Name
AS LVP HALF SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12139690
Report Number9616066-2021-51486
Device Sequence Number3801008
Product Code FPA
UDI-Device Identifier50885403232471
UDI-Public50885403232471
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2403-0007
Device Catalogue Number2403-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date09/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 YR